# SDR HKGA20191022006

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING STRINGER FWD OF 551BB AT RIB 16 IS CRACKED. REPAIRED AND INSTALLED STRINGER (IAW EMB120 SRM 58-20-03 FIG 202, EMBRAER ETD 019-120-121013)
